Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Small child, pain in rectum, constipation. Taking fibre rich diet. Due to multi-vitamin syrup?

Hi I have a 2 year old baby and he has been having problem around the potty area for the last couple of days .. We visited the local pediatrician and she recommended a fibre rich diet along with Lyvoluk with valvet cream around the affected area ... Last night baby got up due to pain ... and has been in discomfort until this morning .. Can you suggest an alternative ... We are also giving some multi vitamin syrup ... Can this lead to constipation as well ?
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
fibre rich diet with laxative is good for constipation, multi viatamin syrup can be used along with other measure you are taking ,other thing you can do add extra sugar in milk baby is taking.
at 2 year constipation can result from inappropriate toilet training, give your child enough time to relax then resume toilet training after constipation is over
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor